A New Ostrowski’s Type Inequality for Quadratic Kernel

Main Article Content

M. M. Saleem
Z. Ullah
T. Abbas
M. B. Raza
A. Qayyum

Abstract

From the past few decades, the integral inequalities have been extensively researched. Integral inequalities are applied in innumerable mathematical problems. In current paper, we obtain new versions of Ostrowski’s type integral inequalities by implementing proposed general form of 7-step quadratic kernel. Applications for cumulative distribution are also provided.

Article Details

References

  1. A. Ostrowski, Über die absolutabweichung einer differentienbaren funktionen von ihren integralmittelwert, Comment. Math. Helv. 10 (1938), 226–227.
  2. J. Amjad, A. Qayyum, S. Fahad, M. Arslan, Some new generalized Ostrowski type inequalities with new error bounds, Innov. J. Math. 1 (2022), 30–43. https://doi.org/10.55059/ijm.2022.1.2/23.
  3. A. Qayyum, S. Hussain, A new generalized Ostrowski Grüss type inequality and applications, Appl. Math. Lett. 25 (2012), 1875–1880. https://doi.org/10.1016/j.aml.2012.02.052.
  4. A. Qayyum, M. Shoaib, A.E. Matouk, M.A. Latif, On new generalized Ostrowski type integral inequalities, Abstr. Appl. Anal. 2014 (2014), 275806. https://doi.org/10.1155/2014/275806.
  5. A. Qayyum, M. Shoaib, M.A. Latif, A generalized inequality of Ostrowski type for twice differentiable bounded mappings and applications, Appl. Math. Sci. 8 (2014), 1889–1901. https://doi.org/10.12988/ams.2014.4222.
  6. A. Qayyum, I. Faye, M. Shoaib, M.A. Latif, A generalization of Ostrowski type inequality for mappings whose second derivatives belong to L1(a, b) and applications, Int. J. Pure Appl. Math. 98 (2015), 169-180. https://doi.org/10.12732/ijpam.v98i2.1.
  7. A. Qayyum, M. Shoaib, I. Faye, Some new generalized results on Ostrowski type integral inequalities with application, J. Comput. Anal. Appl. 19 (2015), 693-712. https://doi.org/10.48550/arXiv.1505.01520.
  8. M.W. Alomari, A companion of Ostrowski’s inequality for mappings whose first derivatives are bounded and applications numerical integration, Kragujevac J. Math. 36 (2012), 77-82.
  9. A. Qayyum, M. Shoaib, I. Faye, A companion of Ostrowski type integral inequality using a 5-step kernel with some applications, Filomat. 30 (2016), 3601–3614. https://doi.org/10.2298/fil1613601q.
  10. A. Qayyum, M. Shoaib, I. Faye, Companion of Ostrowski-type inequality based on 5-step quadratic kernel and applications, J. Nonlinear Sci. Appl. 09 (2016), 537–552. https://doi.org/10.22436/jnsa.009.02.19.
  11. D.S. Mitrinovic, J.E. Pecaric, A.M. Fink, Inequalities involving functions and their integrals and derivatives, Springer, Dordrecht, 1991. https://doi.org/10.1007/978-94-011-3562-7.